# SDR ASMF200504024

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 4,288 hours, 25,112 cycles
- Engine: Pwa JT8D219
- Engine time: 41,650 hours, 27,997 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF CAPTAIN REPORTED DID NOT HAVE ACCELERATION IN RIGHT ENGINE.  DURING CHECK BOTH ENGINES WERE DETECTED STABILIZED AT 52 PERCENT OF N2, TESTS WERE CORRECT.  AIRCRAFT WAS SENT TO THE HANGAR AND TRIM TO BOTH ENGINES WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
